# SDR ASAA2015052811912

- Difficulty date: May 28, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 2,359 hours, 792 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, MOMENTARY LT FMC FAILURE, 10 SECONDS,  RESOLVED ITSELF.  ACFT GROUNDED. PERFORMED FMC BITE TEST IAW FIM REF 34-61-00-810-801.  BITE CK GOOD ON GROUND. NO HISTORY LAST 30 DAYS.  CKS GOOD FOR SERVICE.
